T.G. – Wisconsin
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"I received the first dose of Pfizer on 7/2/21. Twenty-four hours later, the diarrhea began--every ten minutes for the next three hours, despite multiple doses of Immodium. This was accompanied by nausea, which continued and worsened the following day. The following day the diarrhea had abated somewhat, with only a few episodes throughout the day, but, along with the nausea, came dizziness and balance issues.
It has been a week and the symptoms wax and wane, with no predictability whatsoever. Sometimes the pain from the GI issues is so bad I want to scream.
I am an RN, with two master's degrees, and I am currently in a PhD program.
This has caused me issues with my job, with my exercise routine, and with my ability to focus on my classwork.
I have no way of knowing if or when these symptoms will subside.
There will not be a second dose for me. I have had c-diff infections on three separate occasions, and I do not want my gut flora to get out of balance. Trust me when I say that, for me the idea of a fourth round of c-diff is more frightening than Covid. The last episode left me with symptoms for an entire month. I cannot imagine how bad a fourth run of that illness would be.
T.G. - Wisconsin"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.